Tien-Son Pham
Tien-Son Pham
Duy Tan University
Verified email at
Cited by
Cited by
Avian influenza A (H5N1) in 10 patients in Vietnam
TT Hien, NT Liem, NT Dung, LT San, PP Mai, NV Chau, PT Suu, VC Dong, ...
New England Journal of Medicine 350 (12), 1179-1188, 2004
New fractional error bounds for polynomial systems with applications to Hölderian stability in optimization and spectral theory of tensors
G Li, BS Mordukhovich, TS Phạm
Mathematical Programming 153 (2), 333-362, 2015
Menno de
TH Tran, TL Nguyen, TD Nguyen, TS Luong, PM Pham, VC Nguyen, ...
J., Schultsz, C., Cheng, P., Lim, W., Horby, P. and Farrar, J, 1179-1188, 2004
Genericity in polynomial optimization
TS Pham, HH Vui
World Scientific, 2016
On nonsmooth optimality theorems for robust optimization problems
GM Lee, PT Son
Bulletin of the Korean Mathematical Society 51 (1), 287-301, 2014
An explicit bound for the Łojasiewicz exponent of real polynomials
TS Pham
Kodai Mathematical Journal 35 (2), 311-319, 2012
Error bounds for parametric polynomial systems with applications to higher-order stability analysis and convergence rates
G Li, BS Mordukhovich, TTA Nghia, TS Phạm
Mathematical Programming 168 (1), 313-346, 2018
Convergent semidefinite programming relaxations for global bilevel polynomial optimization problems
V Jeyakumar, JB Lasserre, G Li, TS Phạm
SIAM Journal on Optimization 26 (1), 753-780, 2016
Global Łojasiewicz-type inequality for non-degenerate polynomial maps
ST Đinh, HV Hà, TS Phạm, NT Tha̓o
Journal of Mathematical Analysis and Applications 410 (2), 541-560, 2014
Convergence of the Lasserre hierarchy of SDP relaxations for convex polynomial programs without compactness
V Jeyakumar, TS Phạm, G Li
Operations Research Letters 42 (1), 34-40, 2014
Minimizing polynomial functions
HH Vui, PT Son
Acta Mathematica Vietnamica 32 (1), 71-82, 2007
On the existence of Pareto solutions for polynomial vector optimization problems
DS Kim, TS Phạm, NV Tuyen
Mathematical Programming 177 (1), 321-341, 2019
A Frank–Wolfe type theorem for nondegenerate polynomial programs
ST Dinh, HV Ha, TS Pham
Mathematical Programming 147 (1), 519-538, 2014
On the topology of the Newton boundary at infinity
TS Pham
Journal of the Mathematical Society of Japan 60 (4), 1065-1081, 2008
On the Lojasiewicz exponents of quasi-homogeneous functions
A Haraux, TS Pham
Journal of Singularities 11, 52-66, 2015
On tangent cones at infinity of algebraic varieties
CT Lê, TS Phạm
Journal of Algebra and Its Applications 17 (08), 1850143, 2018
On the Lojasiewicz exponent at infinity of real polynomials
HV Ha, TS Pham
Abdus Salam International Centre for Theoretical Physics, 2007
Existence of efficient and properly efficient solutions to problems of constrained vector optimization
DS Kim, BS Mordukhovich, TS Phạm, N Van Tuyen
Mathematical Programming 190 (1), 259-283, 2021
Stability and genericity for semi-algebraic compact programs
GM Lee, TS Phạm
Journal of Optimization Theory and Applications 169 (2), 473-495, 2016
Well-posedness in unconstrained polynomial optimization problems
VD Dang, HV Ha, TS Phạm
SIAM Journal on Optimization 26 (3), 1411-1428, 2016
The system can't perform the operation now. Try again later.
Articles 1–20